# SDR 96ZZZX1933

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N999PL
- Make and model: Beech A36
- Aircraft serial: E2577
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: R365240795
- Condition: Broke
- Location: Rt Rudder
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT RUDDER CABLE BROKE IN TAIL SECTION AT THE LAST PULLEY.  APPARENTLY, THE CABLE HAD BEEN ROUTED INCORRECTLY FROM THE FACTORY.  THE ROUTING OF THIS CABLE AT THE PULLEY IS VERY DIFFICULT TO SEE UNDER NORMAL INSPECTION CONDITIONS.  THERE WAS NEVER ANY CONTROL PROBLEM OF THE ELEVATOR.  THIS WAS FOUND DURING A PRE-FLIGHT.  SPECIAL INSPECTION SHOULD BE DEVELOPED FOR THIS PULLEY.
